# SDR N582008F00000

- Difficulty date: July 11, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N58GE
- Make and model: Beech 58
- Aircraft serial: TH1480
- Engine: Cont IO550C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Condition: Cracked
- Location: Lt Engine
- Part time: 768 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND BETWEEN FUEL INJECTION BOSS AND SPARK PLUG BOSS.  (S)
